WEIGEL THOMAS STEFAN

Room: 
U05, Piano: P03, Stanza: 3067
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Full professor
Academic disciplines: 
ALGEBRA (MAT/02)
Telephone: 
0264485739

Publications

  • Weigel, T., & Gutierrez, J. (2018). Normal subgroups in limit groups of prime index. JOURNAL OF GROUP THEORY, 21(1), 83-100.
  • Weigel, T., & Zalesskii, P. (2017). Virtually free pro-p products. ISRAEL JOURNAL OF MATHEMATICS, 221(1), 425-434.
  • Castellano, I., & Weigel, T. (2016). Rational discrete cohomology for totally disconnected locally compact groups. JOURNAL OF ALGEBRA, 453, 101-159.
  • Feldvoss, J., Siciliano, S., & Weigel, T. (2016). Restricted Lie algebras with maximal 0-PIM. TRANSFORMATION GROUPS, 21(2), 377-398.
  • Terragni, T., & Weigel, T. (2015). The Euler characteristic of a Hecke algebra. JOURNAL OF PURE AND APPLIED ALGEBRA, 219(4), 1008-1019.